# SDR CALA2022022800518

- Difficulty date: February 27, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 101,589 hours, 13,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 165768
- Condition: Low
- Location: M33408
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR 4R EMERGENCY LIGHT POWER PACK M33408 LOW VOLTAGE,REFER HAECO NON-ROUTINE LP:9478580,ORIGINATED BY EMP V905389,SPEC NO.B777-33 -3-7019. PERFORMED BY EMP V905389,REPLACED DR 4R M33408 EMERGENCY LIGHT B ATTERY PACK AND PERFORMED TEST OF THE NEW BATTERY PACK AS PER AM M 33-51-06-960-802 REV 94 TEST RESULT NORMAL. IDT BY EMP V905389 .
